Published articles

Published articles 1 records found  Search took 0.02 seconds. 
24 p, 563.0 KB Singular solutions for a class of traveling wave equations arising in hydrodynamics / Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
We give an exhaustive characterization of singular weak solutions for ordinary differential equations of the form 12^2 F'(u) =0, where F is an analytic function. Our motivation stems from the fact that in the context of hydrodynamics several prominent equations are reducible to an equation of this form upon passing to a moving frame. [...]
2016 - 10.1016/j.nonrwa.2016.01.009
Nonlinear Analysis: Real World Applications, Vol. 31 (2016) , p. 57-76  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.